# SDR SIMA0835

- Difficulty date: March 24, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Power Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3627 - DURING TAKEOFF ROLL AT APPROXIMATELY 10 KNOTS CREW AN ENGINE 1 LOW N1 WARNING.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  ENGINE GROUND RUNS WERE PERFORMED IAW EMB MM 71-00-011 WITH NO DEFECTS REPORTED.  (M)
